# SDR ASOA2016013014480

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, FLOORBEAM TOP CAP CORRODED AROUND SCREW HOLE AT FS 409.  BLENDED RBL9 FLOOR BEAM TOP COAT AT FS 409+122 IAW SRM 51-21-06.  INSPECTION IAW REO 601R-53-00-005 AREA IS OUT OF LIMITS IAW REO 601R-53-00-005, REV B, DATED JAN 6 2011, FIG 2. COMPLIED WITH EC/TC REO 601R-53-41-1994.
